advertisement
Question
Posted by: Lorato | 2009-11-24

Stopped 2 month injection, want to start TTC

Hi Doc

Can any1 help with some advice.
I was on the 2month injection for 6months (only 3shots), I was supposed to go for my next injection on the 10/11/09 but I didnt go coz we decided to start TTC –  I am 25yrs old, I started with yasmin in 2005 (my cycle was between 19 &  22 days), I changed to Evra Patch in 2008 and then changed to 2month injection early this year so I am not sure how long my cycle is now.
My last period was on the 8/11/09 and lasted 3 days and now today 24/11/09 I am having my period again, do I consider this to be my normal period or withdrawal bleeding? Now that I have stopped the injection will my cycle go back to the 19 -22 days or should I expect it to be different?
Is there something that I can take in order to induce ovulation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods may be irregular for a few months after stopping the injection and it will be difficult to work out what is going on. It is also not possible to predict what your cycle will be now. You will have to wait till things have stabilised to see. It would not be a good idea to use ovulation stimulating drugs at this stage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-28

Periods may be irregular for a few months after stopping the injection and it will be difficult to work out what is going on. It is also not possible to predict what your cycle will be now. You will have to wait till things have stabilised to see. It would not be a good idea to use ovulation stimulating drugs at this stage.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement